# SDR SWAA2018060522543

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 19,898 hours, 8,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY AISLE LIGHT LENS CRACKED AT BIN 6.  R&R LENS IAW AMM.
